bibtype |
J -
Journal Article
|
ARLID |
0577699 |
utime |
20240402214700.1 |
mtime |
20231107235959.9 |
SCOPUS |
85162955071 |
WOS |
001013279000001 |
DOI |
10.1002/mma.9486 |
title
(primary) (eng) |
A nonlinear fractional partial integro-differential equation with nonlocal initial value conditions |
specification |
page_count |
10 s. |
media_type |
P |
|
serial |
ARLID |
cav_un_epca*0257224 |
ISSN |
0170-4214 |
title
|
Mathematical Methods in the Applied Sciences |
volume_id |
46 |
volume |
16 (2023) |
page_num |
17010-17019 |
publisher |
|
|
keyword |
Babenko's approach |
keyword |
Banach's contractive principle |
keyword |
multivariate Mittag–Leffler function |
keyword |
nonlinearpartial integro-differential equation |
author
(primary) |
ARLID |
cav_un_auth*0455888 |
name1 |
Li |
name2 |
Ch. |
country |
CA |
|
author
|
ARLID |
cav_un_auth*0457625 |
name1 |
Saadaty |
name2 |
R. |
country |
IR |
share |
20 |
garant |
K |
|
author
|
ARLID |
cav_un_auth*0457626 |
name1 |
O'Regan |
name2 |
D. |
country |
IE |
share |
20 |
|
author
|
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
full_dept (cz) |
Ekonometrie |
full_dept |
Department of Econometrics |
department (cz) |
E |
department |
E |
full_dept |
Department of Econometrics |
share |
20 |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
author
|
ARLID |
cav_un_auth*0457627 |
name1 |
Hrytsenko |
name2 |
A. |
country |
CA |
share |
20 |
|
source |
|
source |
|
cas_special |
abstract
(eng) |
In this work, we study a new nonlinear partial integro-differential equation withnonlocal initial value conditions and investigate the solutions of this equation.By considering an equivalent implicit integral equation via series, we provethe uniqueness of solutions of the equation by Babenko's approach, Banach'scontraction principle, and the multivariable Mittag–Leffler function. We alsodemonstrate the application of our key theorem with an illustrative example. |
result_subspec |
WOS |
RIV |
BA |
FORD0 |
10000 |
FORD1 |
10100 |
FORD2 |
10101 |
reportyear |
2024 |
num_of_auth |
5 |
inst_support |
RVO:67985556 |
permalink |
https://hdl.handle.net/11104/0347643 |
confidential |
S |
mrcbC91 |
A |
mrcbT16-e |
MATHEMATICSAPPLIED |
mrcbT16-j |
0.47 |
mrcbT16-s |
0.607 |
mrcbT16-D |
Q3 |
mrcbT16-E |
Q2 |
arlyear |
2023 |
mrcbU14 |
85162955071 SCOPUS |
mrcbU24 |
PUBMED |
mrcbU34 |
001013279000001 WOS |
mrcbU63 |
cav_un_epca*0257224 Mathematical Methods in the Applied Sciences Roč. 46 č. 16 2023 17010 17019 0170-4214 1099-1476 Wiley |
|